# SDR SIMA202109098003

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 39,067 hours, 34,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 2532 AUTH 09-59M-C AML 4798735 ITEM 1. AFT EMERGENCY FLASHLIGHT HOLDER BROKEN, WILL NOT HOLD FLASH LIGHT-C/A-REMOVED AND REPLACED EMERGENCY FLASHLIGHT ASSEMBLY AT AFT POSITION IAW EMB 145 AMM 33-50-16 OPERATIONAL CHECK IS GOOD MEL RESTORED.
